# SDR AALA202410023372

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,891 hours, 15,468 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR CENTER LATCH AND ACCOMPLISHED ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
